# SDR IPXA2023090794109

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 107,826 hours, 21,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR EMERGENCY EXIT LIGHT AND PANEL FELL OFF WHEN CREW OPENED DOOR ON ARRIVALREPAIRED L1 SLIDING CEILING PANE PER EO MD11 2520 70609-D SECTOIN 6.B.
